User menu

Regularity of the category of Kelley spaces

Bibliographic reference Cagliari, F ; Mantovani, S. ; Vitale, Enrico. Regularity of the category of Kelley spaces. In: Applied Categorical Structures : a journal devoted to applications of categorical methods in algebra, analysis, order, topology and computer science, Vol. 3, no. 4, p. 357-361 (1995)
Permanent URL
  1. Barr, M.: Exact categories,Exact Categories and Categories of Sheaves, LNM 236, Springer-Verlag, New York, Heidelberg, Berlin, 1985.
  2. Barr, M. and Wells, C.:Toposes, Triples and Theories, Springer-Verlag, New York, Heidelberg, Berlin, 1971.
  3. Carboni, A. and Walters, R. F. C.: Cartesian bicategories I,J. Pure Appl. Algebra 45 (1987), 11?32.
  4. Cagliari, F. and Mantovani, S.: Local homeomorphisms as the exponentiable morphisms in compact Hausdorff spaces,Topology Appl. 41 (1991), 263?272.
  5. Day, B. J. and Kelly, G. M.: On topological quotient maps preserved by pullbacks or products,Proc. Camb. Phil. Soc. 67 (1970), 555?558.
  6. Gabriel, P. and Zisman, M.:Categories of Fractions and Homotopy Theory, Springer-Verlag, New York, Heidelberg, Berlin, 1967.
  7. Jonhstone, P. T.: On a topological topos,Proc. London Math. Soc. 38 (1979), 237?271.
  8. Lawvere, F. W.:Theory of Categories over a Base Topos, Ist. Mat. Univ. Perugia, 1972?1973.
  9. Lewis, L. G.: Open maps, colimits and a convenient category of fibred spaces,Topology Appl. 19 (1985), 75?89.
  10. Steenrod, N. E.: A convenient category of topological spaces,Michigan Math. J. 14 (1967), 133?152.
  11. Vitale, E. M.: Left covering functors, PhD Thesis, Louvain-la-Neuve, 1994.